MathSciNet Relay Station
MathSciNet bibliographic data
MR1048107 (91b:81051) 81S05 (57R99 58F13 81V70 82D50)
Einarsson, Torbjörn Fractional statistics on a torus. Phys. Rev. Lett. 64 (1990), no. 17, 1995–1998.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement